X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (70) 70
mathematics (58) 58
differential equations (50) 50
intellectual disability (40) 40
people with mental disabilities (40) 40
mentally handicapped (37) 37
mental retardation (36) 36
children with mental disabilities (35) 35
mentally handicapped children (33) 33
education (32) 32
mentally disabled persons (30) 30
mentally retarded persons (29) 29
mathematical analysis (27) 27
intellectually disabled persons (26) 26
mental disabilities, people with (26) 26
mentally deficient persons (26) 26
mentally disordered persons (26) 26
people with intellectual disabilities (26) 26
retarded persons (26) 26
mentally retarded children (24) 24
retarded functional differential equations (24) 24
retarded argument (23) 23
enfants handicapés mentaux (21) 21
retarded children (21) 21
stability (21) 21
education of intellectually disabled (20) 20
rehabilitation (20) 20
retarded differential equations (20) 20
analysis (19) 19
handicapés mentaux (19) 19
partial differential equations (19) 19
united states (19) 19
delay (18) 18
mathematics, general (18) 18
delay equations (17) 17
geistige behinderung (17) 17
child (16) 16
education of mentally retarded (16) 16
functional differential equations (16) 16
reading disabilities (16) 16
reading disability (16) 16
reading retardation (16) 16
retarded readers (16) 16
éducation (16) 16
delay differential equations (15) 15
existence (15) 15
people with disabilities (15) 15
delay functional differential equations (14) 14
differential delay equations (14) 14
differential equations with lag (14) 14
infant (14) 14
time-lag equations (14) 14
time-lag systems (14) 14
kind (13) 13
ordinary differential equations (13) 13
research (13) 13
systems (13) 13
aufsatzsammlung (12) 12
in infancy & childhood (12) 12
mathematical models (12) 12
mental deficiency (12) 12
addresses, essays, lectures (11) 11
automation & control systems (11) 11
education, special (11) 11
children with mental disabilities education (10) 10
dyslexia (10) 10
exceptional children (10) 10
idiocy (10) 10
infant, newborn (10) 10
intellectual disabilities (10) 10
semigroups (10) 10
applications of mathematics (9) 9
approximation (9) 9
child, preschool (9) 9
equations (9) 9
functional analysis (9) 9
functional-differential equations (9) 9
geistig behinderter (9) 9
operators (9) 9
psychology (9) 9
studies (9) 9
children (8) 8
children with disabilities (8) 8
controllability (8) 8
difference and functional equations (8) 8
electronic books (8) 8
integral equations (8) 8
learning disabilities (8) 8
learning disorders (8) 8
mentally handicapped children education (8) 8
reading (8) 8
réadaptation (8) 8
services for (8) 8
uniqueness (8) 8
applied mathematics (7) 7
approximate controllability (7) 7
control systems (7) 7
deficiencies, mental (7) 7
deficiency, mental (7) 7
development disorder, intellectual (7) 7
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
OISE - Stacks (29) 29
Robarts - Stacks (27) 27
UTL at Downsview - May be requested (27) 27
Gerstein Science - Stacks (22) 22
Mathematical Sciences - Stacks (6) 6
UofT at Mississauga - Stacks (4) 4
Collection Dvlpm't (Acquisitions) - Vendor file (3) 3
New College (Ivey) - Stacks (2) 2
OISE - May be requested in 6-10 wks (2) 2
Aerospace - Stacks (1) 1
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
Engineering & Comp. Sci. - Stacks (1) 1
Holland Bloorview Kids Rehabilitation - Stacks (1) 1
Law (Bora Laskin) - Stacks (1) 1
OISE - Lost (1) 1
OISE - Storage (1) 1
Online Resources - Online (1) 1
St. Michael's College (John M. Kelly) - 2nd Floor (1) 1
Trinity College (John W Graham) - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (219) 219
Japanese (3) 3
French (2) 2
German (2) 2
Chinese (1) 1
Polish (1) 1
Romanian (1) 1
Spanish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Dynamics and Differential Equations, ISSN 1040-7294, 9/2011, Volume 23, Issue 3, pp. 541 - 549
We show that, under mild conditions, T-periodic retarded functional motion equations on even-dimensional spheres admit forced oscillations. In this way we... 
Ordinary Differential Equations | Retarded functional differential equations | 55M25 | Periodic solutions | Winding number | 34C40 | Mathematics | Applications of Mathematics | 34K13 | Motion problems on manifolds | 70K42 | Partial Differential Equations | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Stochastic Analysis and Applications, ISSN 0736-2994, 09/2011, Volume 29, Issue 5, pp. 799 - 823
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 2006, Volume 182, Issue 2, pp. 1260 - 1266
The object of this paper is to establish some nonlinear retarded integral inequalities in two independent variables which can be used as handy tools in the... 
Two variables | Integral inequality | Retarded partial differential equations | MATHEMATICS, APPLIED | two variables | integral inequality | retarded partial differential equations
Journal Article
Journal of Difference Equations and Applications, ISSN 1023-6198, 09/2013, Volume 19, Issue 9, pp. 1523 - 1543
Journal Article
The ANZIAM Journal, ISSN 1446-1811, 7/2008, Volume 50, Issue 1, pp. 111 - 127
Some new Gronwall-Ou-lang type integral inequalities in two independent variables are established. We also present some of its application to the study of... 
partial delay differential equations | retarded integral inequality | retarded differential equations | integral inequalities | MATHEMATICS, APPLIED
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2002, Volume 51, Issue 6, pp. 1045 - 1054
Inertial manifolds for retarded second order in time evolution equations were presented. A Lyapunov-Perron method was used to construct inertial manifolds. The... 
Retarded nonlinear partial differential equations | Inertial manifolds | Long-time dynamics | DIFFERENTIAL EQUATIONS | MATHEMATICS | MATHEMATICS, APPLIED | SEMILINEAR PARABOLIC EQUATIONS | retarded nonlinear partial differential equations | long-time dynamics | GLOBAL ATTRACTORS | inertial manifolds | INVARIANT-MANIFOLDS | DELAY
Journal Article
International Journal of Control, ISSN 0020-7179, 01/2019, Volume 92, Issue 1, pp. 56 - 64
Journal Article
Applicable Analysis, ISSN 0003-6811, 11/2014, Volume 93, Issue 11, pp. 2330 - 2349
This paper establishes ergodic properties for Markovian semigroups generated by segment processes associated with several classes of retarded stochastic... 
exponential ergodicity | 60H30 | retarded stochastic differential equation | unform metric | Skorohod metric | invariant measure | 60J25 | 60H15 | 39B82 | MATHEMATICS, APPLIED | STATIONARY SOLUTIONS | DRIVEN | Images | Differential equations | Segments | Constants | Tightness | Topology | Stochasticity | Ergodic processes
Journal Article
Stochastic Analysis and Applications, ISSN 0736-2994, 07/2016, Volume 34, Issue 4, pp. 547 - 572
Journal Article
SIAM Journal on Numerical Analysis, ISSN 0036-1429, 1/2012, Volume 50, Issue 3, pp. 1456 - 1483
Journal Article
Stochastic Processes and their Applications, ISSN 0304-4149, 04/2012, Volume 122, Issue 4, pp. 1709 - 1729
This work is concerned with a class of semilinear stochastic functional parabolic differential equations of retarded type. We first establish conditions to... 
Positivity of solutions | Blow-up of solutions in mean L | Stochastic functional reaction-diffusion equations of retarded type | norm | EXISTENCE | DIFFERENTIAL-EQUATIONS | STATISTICS & PROBABILITY | WAVE-EQUATIONS | Blow-up of solutions in mean L-P-norm | UNIQUENESS
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 2006, Volume 174, Issue 2, pp. 1634 - 1641
In this paper we will establish some new oscillation criteria for the second-order retarded differential equation of the form ( r ( t ) | u ′ ( t ) | α - 1 u ′... 
Retarded differential equations | Oscillation | Second-order | oscillation | MATHEMATICS, APPLIED | retarded differential equations | OSCILLATION CRITERIA | second-order | LINEAR DIFFERENTIAL-EQUATIONS
Journal Article
Computational and Applied Mathematics, ISSN 2238-3603, 6/2019, Volume 38, Issue 2, pp. 1 - 12
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.